# SDR 2006UALA00633

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 38,593 hours, 7,294 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT INOP AT SEAT 25C.  RELAMPED, TESTED GOOD.
